# SDR 99FDEA00504

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mlg
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

99-287 - LAND GEAR WOULD NOT RETRACT AFTER T/O IN SYSTEM NR 1 OR NR 2.  RETURN TO ORD.  REMOVED AND REPLACED LAND GEAR SEL VLV I/A AMM 32-31-12-4.  OPS CK NORM WITH NO LEAKS.  PERF SEVERAL SUCCESSFUL GEAR SWINGS.  JACK PAD ACCESS PNL REINSTALL.
